Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 507, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 15, 2011, 6:54 PM CDT for 5 counties in Mississippi; Hardeman County, McNairy County, Tennessee. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 6:54 PM CDT (23:54 UTC)
- Expired
- Jun 15, 2011, 7:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Hardeman County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:55 PM CDT | HAIL 1 | Walnut, MS | |
| Jun 15, 7:04 PM CDT | HAIL 0.88 | Falkner, MS | NICKEL SIZE HAIL LASTED ABOUT 3 MINUTES IN FALKNER. |
| Jun 15, 7:05 PM CDT | HAIL 1 | 1 W Corinth, MS | QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAYS 45 AND 72. |
| Jun 15, 7:10 PM CDT | HAIL 1 | 1 N Burnsville, MS | HAIL REPORTED ON N HWY 365 NEAR BURNSVILLE |
| Jun 15, 7:26 PM CDT | HAIL 0.88 | Falkner, MS | |
| Jun 15, 7:26 PM CDT | HAIL 1 | Falkner, MS | HAIL LASTED ABOUT 2 MINUTES AND WAS 1 INCH HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085 WUUS54 KMEG 152354 SVRMEG MSC003-009-117-139-141-TNC069-109-160045- /O.NEW.KMEG.SV.W.0507.110615T2354Z-110616T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 654 PM CDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 745 PM CDT * AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES EAST OF CANAAN...OR 13 MILES NORTH OF RIPLEY...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3483 8824 3460 8842 3494 8919 3505 8875 TIME...MOT...LOC 2354Z 294DEG 30KT 3491 8890 $$ RRH
2 follow-up statements
354
WWUS54 KMEG 160017
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
717 PM CDT WED JUN 15 2011
TNC069-109-160027-
/O.CAN.KMEG.SV.W.0507.000000T0000Z-110616T0045Z/
HARDEMAN TN-MCNAIRY TN-
717 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCNAIRY AND
SOUTHEASTERN HARDEMAN COUNTIES IS CANCELLED...
AT 717 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3460 8842 3489 8907 3500 8885 3500 8864
3483 8824
TIME...MOT...LOC 0017Z 288DEG 24KT 3487 8881
$$
MSC003-009-117-139-141-160045-
/O.CON.KMEG.SV.W.0507.000000T0000Z-110616T0045Z/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-BENTON MS-PRENTISS MS-
717 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN PRENTISS...EAST CENTRAL BENTON...NORTHERN TIPPAH...WEST
CENTRAL TISHOMINGO AND ALCORN COUNTIES...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHALYBEATE...OR 12 MILES NORTHEAST OF RIPLEY...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...
FALKNER...KOSSUTH...RIENZI...WALNUT...TIPLERSVILLE...CHALYBEATE...
PEOPLES...LONE PINE...GIFT...STRICKLAND...JOBES...ALLENTOWN AND
BIGGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3460 8842 3489 8907 3500 8885 3500 8864
3483 8824
TIME...MOT...LOC 0017Z 288DEG 24KT 3487 8881
$$
RRH672
WWUS54 KMEG 160035
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 PM CDT WED JUN 15 2011
MSC003-009-117-139-141-160045-
/O.CON.KMEG.SV.W.0507.000000T0000Z-110616T0045Z/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-BENTON MS-PRENTISS MS-
735 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN PRENTISS...EAST CENTRAL BENTON...NORTHERN TIPPAH...WEST
CENTRAL TISHOMINGO AND ALCORN COUNTIES...
AT 734 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CRUMTOWN...OR 13 MILES NORTHEAST OF RIPLEY...MOVING EAST
AT 30 MPH. A TRAINED SPOTTER REPORTED QUARER SIZE HAIL IN FALKNER AT
725 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...
FALKNER...KOSSUTH...RIENZI...WALNUT...TIPLERSVILLE...CHALYBEATE...
LONE PINE...GIFT...STRICKLAND...JOBES...ALLENTOWN...BIGGERSVILLE AND
HIGHTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3460 8842 3489 8907 3500 8885 3500 8864
3483 8824
TIME...MOT...LOC 0034Z 288DEG 24KT 3484 8874
$$
30/SIRMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:03 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 15, 6:03 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CDT WED JUN 15 2011 .PREV DISCUSSION... /ISSUED 226 PM CDT WED JUN 15 2011/ CURRENTLY A GOOD PORTION OF THE EASTERN HALF OF THE CWA IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7PM. HOWEVER CONVECTION HAS BEEN STRUGGLING TO DEVELOP...DUE TO A COMBINATION OF WEAK LOW LEVEL FORCING ALONG THE COLD FRONT...A STRENGTHENING CAP AT 850MB AND EXITING SUPPORT FROM A SHORTWAVE ACROSS THE OHIO AND TENNESSEE RIVER VALLEYS. CURRENT CAPE VALUES IN THE WATCH AREA ARE HOWEVER 3500-4500 J/KG AS DEWPOINTS HAVE REMAINED IN THE LOW TO MID 70S. INTERESTING TO SEE THE LATEST MODEL DATA FROM THE RUC AND SREF BLOWING UP STORMS EAST OF THE MISSISSIPPI RIVER BETWEEN 19-21Z. THE NAM AND GFS ALSO SHOW DEVELOPMENT LATE THIS AFTERNOON AND EVENING...BUT THE 12Z RUNS SHOWN WIDESPREAD CONVECTION OVER THE MIDSOUTH THIS MORNING WHICH DID NOT PAN OUT. IF STORMS CAN BECOME ORGANIZED THEY MAY TRAIN THROUGHOUT THE EVENING ACROSS NORTHEAST MISSISSIPPI...WITH A LOCALIZED THREAT OF FLASH FLOODING. WILL MAKE MENTION OF THAT IN THE HWO. OTHERWISE LATER THIS EVENING DRIER AIR WILL MOVE INTO THE NORTHWEST CWA COUNTIES BEHIND THE FRONT WITH LIGHT NORTHERLY BREEZES. THE UPPER LEVEL FLOW WILL AGAIN BECOME SLIGHTLY MORE NORTHWEST. THURSDAY AND FRIDAY...THE COLD FRONT WILL LIFT BACK NORTH AS A WARM FRONT THROUGH THE MIDSOUTH THURSDAY NIGHT AND FRIDAY AS A SHORTWAVE DIVES SOUTHEAST OVER THE AREA. MODELS SHOW AN MCS DEVELOPING ACROSS CENTRAL MISSOURI DROPPING SOUTH INTO THE REGION BY MIDNIGHT. THUS HAVE ADDED POPS DURING THIS TIME FRAME. LEFT POPS IN ACROSS NORTHWEST TENNESSEE ON FRIDAY AS THE FRONT LIFTS THROUGH THIS REGION. HIGHS BOTH DAYS STILL APPEAR TO BE IN THE LOW AND MID 90S...WITH HEAT INDICES APPROACHING 105 ON FRIDAY SOUTH OF THE FRONT ACROSS THE MISSISSIPPI DELTA. SATURDAY THROUGH TUESDAY...THE RIDGE WILL SHIFT OVERHEAD DURING THIS PERIOD MAKING FOR A VERY HOT WEEKEND AND LITTLE TO NONE IN ANY RAIN CHANCES. HAVE GONE A FEW DEGREES ABOVE MOS GUIDANCE WITH HIGH TEMPS AS THE TREND FROM GUIDANCE HAS BEEN ON THE LOW SIDE. TEMPERATURES WILL MAINLY BE IN THE 95-100 RANGE WITH HEAT INDICES 103-108F RANGE. A HEAT ADVISORY DURING THIS PERIOD SEEMS VERY LIKELY. LOWS WILL BE IN THE MID TO UPPER 70S AREA WIDE. EXTENDED FORECAST INTO MIDDLE NEXT WEEK...SCENARIOS HAVE THE RIDGE AXIS SHIFTING EAST INTO THE CAROLINAS AS A CUTOFF LOW EMERGES FROM THE ROCKIES INTO THE CENTRAL PLAINS. THIS WOULD PLACE THE MIDSOUTH IN AN UPPER LEVEL SOUTHWEST FLOW AND RETURN CHANCE FOR CONVECTION AND THE PASSING OF A MIDWEST COLD FRONT. HAVE LEFT ONLY SLIGHT CHANCE POPS IN FOR NOW AS THE RIDGE MAY BE HARDER TO BUDGE KEEPING THE AREA DRY. JAB && .AVIATION... 00Z TAF SET ISOL TSRAS CONTINUE TO FORM ALONG LEFTOVER BOUNDARIES IN THE CWA. ONE SUCH BOUNDARY CURRENTLY SITS NOT TOO FAR FROM KMEM THUS WILL CONTINUE MENTION OF CB THROUGH 01Z. REST OF TAF SITES SHOULD REMAIN CLEAR OF TSRAS. GUSTY WINDS WILL ALSO DIE DOWN SHORTLY AFTER 1Z AND WILL REMAIN LIGHT AND VARIABLE THROUGH AT LEAST 15-18Z. THEREAFTER...EXPECT SSW WINDS OF 8-10 KTS TO OCCUR ACROSS THE AREA. MODELS IN GOOD AGREEMENT THAT A MCS WILL DEVELOP OVER SW MO TOMORROW AND WILL PUSH INTO NE AR AFTER 21Z. HAVE MENTIONED VCTS AT KJBR AS A RESULT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. KRM && && .PRELIMINARY POINT TEMPS/POPS... MEM 72 96 77 97 / 30 10 20 10 MKL 65 94 71 94 / 20 10 30 20 JBR 67 94 74 97 / 10 10 20 10 TUP 69 97 72 96 / 50 10 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 15, 2:43 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 243 PM CDT WED JUN 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 243 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH AND EAST OF A LINE FROM TRENTON TENNESSEE...TO CHARLESTON MISSISSIPPI. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. THERE IS ALSO SECONDARY THREAT OF LOCALIZED FLASH FLOODING. DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY NIGHT AND ON FRIDAY AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. THE MAIN STORM THREATS WILL BE GUSTY WINDS AND SMALL HAIL. A HEAT ADVISORY MAY BE NECESSARY AT TIMES FROM FRIDAY THROUGH TUESDAY AS HEAT INDEX READINGS MAY CLIMB IN EXCESS OF 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI LATE THIS AFTERNOON THROUGH EARLY EVENING. JAB
In the hours before
Local storm report, Jun 15, 3:32 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 N SAVANNAH 35.27N 88.24W
06/15/2011 U0.88 INCH HARDIN TN NWS STORM SURVEY
&&
ARSLocal storm report, Jun 15, 3:36 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL MILLEDGEVILLE 35.38N 88.37W
06/15/2011 E0.88 INCH HARDIN TN TRAINED SPOTTER
0330 PM HAIL 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 E1.00 INCH HARDIN TN PUBLIC
0330 PM TSTM WND DMG 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 HARDIN TN PUBLIC
TWO TREES WERE KNOCKED DOWN.
&&
ARSLocal storm report, Jun 15, 4:16 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL OLIVE HILL 35.27N 88.03W
06/15/2011 E1.25 INCH HARDIN TN TRAINED SPOTTER
&&
KRMLocal storm report, Jun 15, 5:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 3 E MOSCOW 35.06N 89.34W
06/15/2011 E0.88 INCH FAYETTE TN TRAINED SPOTTER
BIGGEST HAIL SIZE IS NICKEL SIZE...HAD HAIL FROM 542PM TO
552PM.
&&
TLSJRLocal storm report, Jun 15, 6:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
608 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 SE BOLIVAR 35.20N 88.92W
06/15/2011 E0.88 INCH HARDEMAN TN PUBLIC
NICKEL SIZE HAIL LASTED ABOUT 5 MINUTES FROM 550-555PM.
&&
TLSJRSpecial weather statement, Jun 15, 6:33 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT WED JUN 15 2011
MSZ002>006-TNZ053-089>092-160015-
ALCORN MS-TISHOMINGO MS-TIPPAH MS-BENTON MS-MARSHALL MS-FAYETTE TN-
CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN-
633 PM CDT WED JUN 15 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF SHILOH AT 633 PM
CDT...MOVING EAST AT 30 MPH. ADDITIONAL THUNDERSTORMS ARE LINED UP
ALONG THE TENNESSEE...MISSISSIPPI BORDER...AND THESE STORMS COULD
ALSO PRODUCE SMALL HAIL AND WINDS OF AT LEAST 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...BENTON...CHESTER...FAYETTE...HARDEMAN...HARDIN...
MARSHALL...MCNAIRY...TIPPAH AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR BIG HILL POND STATE PARK...CORINTH...J P COLEMAN STATE
PARK...PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3501 8799 3501 8819 3492 8812 3488 8814
3486 8913 3497 8947 3531 8873 3537 8801
3535 8800 3531 8801 3530 8798
TIME...MOT...LOC 2333Z 277DEG 25KT 3511 8842
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:42 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 48 min |
| Jun 15, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 47 min |
| Jun 15, 6:33 PM CDT | Special Weather Statement | MEG | Alcorn | 42 min |
| Jun 15, 6:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 40 min |
| Jun 15, 9:45 AM CDT | Special Weather Statement | MEG | Henry | 15 min |
| Jun 15, 10:11 AM CDT | Special Weather Statement | MEG | Henry | 34 min |
| Jun 15, 2:01 PM CDT | Special Weather Statement | MEG | Fayette | 29 min |
| Jun 15, 2:55 PM CDT | Special Weather Statement | MEG | Fayette | 35 min |
| Jun 15, 3:07 PM CDT | Special Weather Statement | MEG | Hardin | 23 min |
| Jun 15, 3:12 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 48 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
| Jun 15, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 16 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 44 min |
| Jun 15, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.